| Catalog Number |
SMXP140RH |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: defective manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) female patient underwent an unknown breast surgery with mentor artoura breast tissue expander 600cc breast implants which there was issue with right side after implantation.The issue was found by the physician.As a result patient had the device removed on (b)(6) 2019.
Additional Manufacturer Narrative
During the evaluation of the sample, it was observed to be intact.Leak testing revealed a rupture located on second suture tab.Microscopic examination was performed and evidence of damage was observed.No additional anomalies were discovered.The failure found may be the incident reported however, is unclear if that was the defect observed by the customer.The reported complaint was confirmed.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.Based on the information reported and/or the product investigation, there is no evidence that the issue is related with the manufacturing process.Manufacturer¿s reference number: (b)(4).